# SDR C2XA10CL129

- Difficulty date: August 8, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 21,722 hours, 11,665 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLT 2777 THE CREW REPORTED A ENGINE 2 ANTI-ICE FAIL MESSAGE ON THE EICAS DURING CLIMBOUT.  MAINTENANCE INSPECTED AND RELEASED THE AIRCRAFT IAW MEL 30-21-01-1.  SUPPLEMENT TO FOLLOW.
